×

zbMATH — the first resource for mathematics

Erratum to “Representation of integers as sums of fractional powers of primes and powers of 2”. (English) Zbl 1435.11133
Erratum to the author’s paper [ibid. 181, No. 2, 185–196 (2017; Zbl 1441.11262)].
MSC:
11P32 Goldbach-type theorems; other additive questions involving primes
11P05 Waring’s problem and variants
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] M. B. S. Laporta, On a binary problem with prime numbers, Math. Balkanica (N.S.) 13 (1999), 119-123. [2] H. L. Montgomery and R. C. Vaughan, The exceptional set in Goldbach’s problem, Acta Arith. 27 (1975), 353-370. [3] W. B. Zhu, Representation of integers as sums of fractional powers of primes and powers of 2, Acta Arith. 181 (2017), 185-196. Wenbin Zhu School of Mathematics Shandong University 27 Shanda Nanlu Jinan, Shandong 250100, P.R. China E-mail: wbinzhu@outlook.com
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.